

MEETING AGENDA

Tuesday, April 9, 2019 1:00PM – 4:00PM

Mental Health Services Oversight and Accountability Commission 1325 J Street, Suite 1700 Sacramento, CA 95814

Note: This meeting is taking place in a Federal office building. All attendees are subject to pass through security upon entry.

> To join this meeting via conference line, please use the following number: Phone number: (510) 338-9438 Meeting ID: 627-321-013

	Agenda Item	Presenter
Ι.	Call to order and roll call 1:00pm -1:05pm (5 minutes) Welcome and opening remarks	Alexis Podesta Chair
11.	Action Item 1: 05pm – 1: 10pm (5 minutes) Adoption of the meeting summary from January 17, 2019 HCFC meeting	Alexis Podesta Chair
111.	Informational Items 1: 10pm –1:30pm (20 minutes) Council Updates: • Homeless Emergency Aid Program (HEAP) • Strategic Plan to Address Homelessness • SB 918 (Youth Homelessness) • Other Council business • Discussion	HCFC Staff
IV.	Informational Items (1:30pm – 2:00pm (30 minutes) Department Updates: • Major activities since last meeting • Upcoming activities in quarter ahead • Funding and/or program deadlines	Council Members from state departments

V.	Action Item 2:00pm – 3:00pm (60 minutes) Presentation and discussion of proposed California Homeless Data Integration Project, including Homeless Management Information System (HMIS), including presentation of recommendations from the HMIS Working Group	KC Mohseni, Project Manager Chris Pitcher, HUD Consultant Members of the HMIS Working Group
VI.	Action Item 3:00pm – 3:20pm (20 minutes) Discussion and action on draft criteria to determine whether programs are subject to Housing First requirements	Ginny Puddefoot, Executive Officer
VII.	Action Item 3:20pm – 3:35pm (15 minutes) Review and action on the Department of Social Services (CDSS) Housing First assessment and recommendations regarding the extent to which CDSS programs employ the Housing First approach	Ali Sutton, Branch Chief, Housing, Homelessness and Civil Rights Branch, Department of Social Services
VIII.	Informational Item 3:35pm – 3:45pm (10 minutes) Other matters not on the agenda for consideration at future meetings	Alexis Podesta Chair
IX.	Informational Item 3:45pm – 4:00pm (15 minutes) Public comments on items not on the agenda Next steps and final remarks	Alexis Podesta Chair
Х.	Adjournment	Alexis Podesta Chair

PUBLIC NOTICE

Note: Items designated as informational are items that are appropriate for action by the Council if Councilmembers choose to take action. Items may be taken out of order.

<u>Public Comment:</u> Members of the public who are attending either in person or via teleconference will be given the opportunity to make comments on each agenda item prior to any Council action. Additionally, there will be time for public comment at the end of the meeting. Persons who are attending the meeting in person and wish to address the Council on agenda or non-agenda items are asked (but are not required) to complete and Public Comment Card and give it to the Council Specialist. Comments will be limited to three (3) minutes per person; however, the Chair may decide to shorten or lengthen the public comment period at her discretion.

<u>ADA:</u> The Council complies with the Americans with Disabilities Act (ADA) by ensuring that the meeting facilities are accessible to persons with disabilities, and providing this notice and information given to members of the Council in appropriate alternative formats when requested. If you need assistance, including disability-related modifications or accommodations, please make this request at least five (5) calendars days before the meeting.

For additional information about the Council meeting or to request assistance, please contact Nathalie Nguyen, Council Specialist, at (916) 651 – 2895 or <u>Nathalie.Nguyen@bcsh.ca.gov</u>.